# SDR USAA2009061791494

- Difficulty date: June 17, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 69,752 hours, 47,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3114981
- Condition: Loose
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - C22 - EEL - L-1 DOOR EXTERIOR EMERGENCY SLIDE LIGHT HAS A LOOSE LAMP SOCKET, LIGHT ONLY WORKS INTERMITTENTLY.  REPLACED L-1 DOOR SLIDE LIGHT REFLECTOR ASSEMBLY AND LENS AS REQUIRED.
